# SDR ALG2001F00026

- Difficulty date: October 16, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N741SW
- Make and model: Skrsky S76A
- Aircraft serial: 760070
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Plug
- Part number: MS3476L106S
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRESTART CHECK, AFT DETECTOR ON NR2 ENGINE WOULD NOT TEST.  WATER WAS FOUND IN THIS PLUG, IT WAS DRIED OUT AND TESTED GOOD.
